Rocky Mountain Journal of Mathematics

Reflections and a generalization of the Mazur-Ulam theorem

Osamu Hatori, Kiyotaka Kobayashi, Takeshi Miura, and Sin-Ei Takahasi

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 42, Number 1 (2012), 117-150.

Dates
First available in Project Euclid: 23 January 2012

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1327329315

Digital Object Identifier
doi:10.1216/RMJ-2012-42-1-117

Mathematical Reviews number (MathSciNet)
MR2876272

Zentralblatt MATH identifier
1250.46008

Subjects
Primary: 46B04: Isometric theory of Banach spaces 46J10: Banach algebras of continuous functions, function algebras [See also 46E25]

Keywords
The Mazur-Ulam theorem isometries metricoid spaces metricoid groups the Banach-Stone theorem

Citation

Hatori, Osamu; Kobayashi, Kiyotaka; Miura, Takeshi; Takahasi, Sin-Ei. Reflections and a generalization of the Mazur-Ulam theorem. Rocky Mountain J. Math. 42 (2012), no. 1, 117--150. doi:10.1216/RMJ-2012-42-1-117. https://projecteuclid.org/euclid.rmjm/1327329315


Export citation